# SDR SIMA202003098001

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 38,635 hours, 33,491 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH SPEED ABT 105KTS DUE TO STALL PROTECTION 1 AND 2  INOP WARNING ON TAKE-OFF ROLL- REJECTED TAKE OFF-C/A-REF NRWC 677-ORD-04250 FOR CMC DOWNLOAD FOUND SPC FAIL ON CMC.T/S IAW EMB 145 FIM 27-36-00.RAR SPC IAW EMB 145 AMM 27-36-02. / PERFORMED OPS CHECK OF STALL PROTECTION SYSTEM IAW EMB 145 AMM 27-36-00OPS CHECK GOODNO DEFECTS NOTED AT THIS TIME
